# SDR HALA2011101100473

- Difficulty date: October 11, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28139
- Aircraft time: 36,728 hours, 6,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 246-368
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE LIGHTING STRIKES ON SKIN BETWEEN BS 246 & 368 BY STR. 19L.  REPAIRED IAW SRM 53-00-01, REPAIR 8.
